# SDR YENA20140624114

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 15,658 hours, 9,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE UNRAVELED AND GIRT BAR REMAINED ENGAGED WHEN CATERING ATTEMPTED TO OPEN DOOR, SLIDE WAS DISARMED.  FOUND THE FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE FLEXBALL CABLES BROKEN.  R & R FLEXBALL CABLE IAW AMM 52-41-40.  RIG & OPS CHECKED OK.
